# SDR HNAA2012122401129

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 51,930 hours, 58,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN LIGHTS ARE DIM AT LT EMERGENCY EXIT AND PAX DOOR.  R & R LOWER EXIT SIGN LIGHT BULBS AT LT EMERGENCY EXIT AND PAX DOOR.  RESECURED LENS.  OPS CHECKED GOOD.
